# SDR SWIA2021081060282

- Difficulty date: May 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD CARGO DOOR SURROUND, UPPER FWD GUIDE FITTING CHAFED/GOUGED     (C-CHECK RO 8/9/2021)    REPLACED FWD CARGO DOOR SURROUNG UPPER FWD GUIDE FITTITNG IAW CRJ 700 AMM 53-31-23-400-801-A01 / OPS TEST GOOD
